# SDR AALA951282

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 682-684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON FUSELAGE SKIN, BEYOND LIMITS, STATION 682-684 BL 6 INCHES L TO 8 INCHES L.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-30-3.  (M)
